Thunderstorm Wind, Pulaski
- When
- June 23, 11:53 AM CST
- Where
- Pulaski County, 12 mi NW of Little Rock
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.853, -92.429
Trees and power lines were reported down.
A weakness in high pressure allowed a storm system to form in the south central United States. With plenty of moisture in place, scattered to numerous showers and thunderstorms developed on the 23rd.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
A weakness in high pressure allowed a storm system to form in the south central United States. With plenty of moisture in place, scattered to numerous showers and thunderstorms developed on the 23rd.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 23, 5:08 AM CST, 6 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 608 AM CDT SAT JUN 23 2007 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD INTO ARKANSAS FROM THE WEST.(38) && .PREV DISCUSSION... /ISSUED 400 AM CDT SAT JUN 23 2007/ SHORT TERM...TODAY THROUGH TUESDAY WEAK UPPER TROF THAT HAS BEEN RESIDING TO THE WEST OF THE AREA WILL CONTINUE THROUGH THE PERIOD. IT MAY MOVE A LITTLE CLOSER TO THE AREA TODAY AND SUNDAY PROVIDING ENHANCED CHANCES OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCES OF RAIN WILL REMAIN IN THE WEST WHICH SEEMS TO HAVE BEEN THE CASE FOR QUITE SOMETIME. THE TROF MAY RETROGRADE WEST AGAIN ON MONDAY BUT NOT THAT SURE ABOUT THAT AS THE MODELS HAVE SHOWN DIFFERENT SOLUTIONS WITH EACH RUN. GFS STILL TRYING TO BRING IN A SYSTEM FROM THE SOUTH BY TUESDAY WITH A CHANCE OF HEAVY RAIN BUT STILL NOT WILLING TO GO WITH THIS UNTIL I ACTUALLY SEE IT DEVELOPING. BASICALLY HAVE 30 TO 40 POPS DURING THE DAY WITH SLIGHTLY LOWER POPS AT NIGHT THROUGH THE SHORT TERM. INCREASED CLOUDS AND RAIN SHOULD HOLD MAXES DOWN SOME WITH MID 80S TO LOWER 90S COMMON WITH THIS BASICALLY RUNNING FROM WEST TO EAST AND MINS SHOULD STAY INTHE MID 60S TO LOWER 70S. LONG TERM...TUESDAY NIGHT THROUGH FRIDAY NIGHT MODELS CONTINUE TO SHOW DIFFERING SOLUTIONS IN THE LONG TERM WITH ALL SOLUTIONS POSSIBLE BUT NOT ALL THAT LIKELY. BASICALLY KEPT THE FORECAST THE SAME FOR NOW. NOT TOO CONFIDENT ABOUT A COLD FRONT REACHING THE AREA LATE NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 90 68 87 68 / 30 20 40 20 CAMDEN AR 92 68 90 67 / 30 20 40 20 HARRISON AR 85 67 85 66 / 40 30 40 20 HOT SPRINGS AR 89 70 88 70 / 40 30 40 20 LITTLE ROCK AR 90 72 88 71 / 30 20 40 20 MONTICELLO AR 93 68 92 67 / 30 20 40 20 MOUNT IDA AR 88 68 88 68 / 40 30 40 20 MOUNTAIN HOME AR 87 66 85 66 / 40 30 40 20 NEWPORT AR 92 68 88 68 / 30 20 40 20 PINE BLUFF AR 92 71 90 70 / 30 20 40 20 RUSSELLVILLE AR 87 68 87 68 / 40 30 40 20 SEARCY AR 91 69 88 69 / 30 20 40 20 STUTTGART AR 92 71 90 71 / 30 20 40 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...38
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1223 PM CDT SAT JUN 23 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 1223 PM CDT SAT JUN 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON ACROSS MUCH OF ARKANSAS. THE RISK OF SEVERE THUNDERSTORMS IS LOW...HOWEVER THE STRONGEST OF THESE STORMS MAY BRIEFLY APPROACH SEVERE LIMITS. DAMAGING STRAIGHT LINE WIND GUSTS WOULD BE THE THREAT WITH THESE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE UPPER LEVEL TROUGH OF LOW PRESSURE THAT HAS BEEN SITTING OVER THE CENTRAL AND SOUTHERN PLAINS OVER THE PAST SEVERAL DAYS...WILL BE NUDGED EASTWARD OVER THE WEEKEND. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS AND ENCOMPASS MORE OF THE AREA AS DEEP MOISTURE INTERACTS WITH DAYTIME HEATING. THIS PATTERN OF AFTERNOON SHOWERS AND THUNDERSTORMS THAT WILL WEAKEN AFTER SUNSET WILL LIKELY REPEAT FOR THE NEXT SEVERAL DAYS. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS ESPECIALLY IN THE MIDDLE TO LATE AFTERNOON BUT OVERALL SEVERE WEATHER IS NOT EXPECTED. HOWEVER...SOME OF THE STORMS COULD PRODUCE LOCALIZED HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 55
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1154 AM CDT SAT JUN 23 2007 ARZ016-231740- INDEPENDENCE- 1154 AM CDT SAT JUN 23 2007 ...SIGNIFICANT WEATHER ALERT FOR INDEPENDENCE COUNTY UNTIL 1245 PM CDT... AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOOREFIELD...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN INDEPENDENCE COUNTY...ESPECIALLY EAST OF HIGHWAY 167 AND ALONG AND NORTH OF HIGHWAY 25...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 44
The Little Rock radar (KLZK), 15 km away, was scanning. The volume nearest the first event began at 17:54 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees and power lines were reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 31078.